about 2 months ago i had a small red rash inside (both) of my elbow creases. i didn't really worry about it because it wasnt that bad for me to care. but it slowly started spreading. it wasnt itchy but got really dry and scaly if not mosturized. recently about 2 weeks ago i tried a corticosteriod cream which cleared up the rash but instead gave me tons of bumps around the rash area. ( i think it was an allergic reacation) i stopped using the cream and now i'm dealing with 2 problems. the rash came back. i am back to where i started but now its even worse. i have tried many over the counter creams but had no results from it. i cannot see a dermatologist right away because i live in a small town and there is no dermatologist in my area. the doctors have no clue what it is and now i feel hopeless :( summer is just around the corner and i would love to wear a tshirt and not jacket and sweaters to cover up the bumps and red rash.
i work out out 5 days a week and shower right after. its not heat rash because a heat rash cream i tried had no effect.
supplements i take are: multivitamins, pantothenic acid (mega dose 10g for acne), b-complex, vitamin D, zinc, vitamin C and protein shakes.
not sure if its the supplements i take that caused this skin disease.
i would love HELP from some one who might have knowledge what is is, how to CURE, and other helpful tips
GODBLESS & hope the community can help me out. thanks!
From your symptoms the possibility of eczema needs to be ruled out. . Eczema is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps. For mild-moderate eczema a weak steroid may be used whilst more severe cases require a higher-potency steroid. Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
hello, i also have this! i used to get it as a small child, along with in my armpits. My doctors could never diagnose it, even though they often scraped some of the skin off to test it. It was a wintertime thing for me, so luckily i could wear turtle necks because they had long sleves...i mean comm'on what kid wants to be made fun of for a rash. It started comming back this summer. At first i thought i was allergic to the new colorful wrap they put around when they draw blood, untill it developed on the other arm too. I never associated it with my eczema, as thats always on my hands. Did you ever find out what it is??? If so what was it, because im dying to get it treated. Its been super warm, and it honestly looks like someone was shooting up and had a reaction. I get lots of stares. Sometimes i wish theyd stare at my baby bump instead because its not *as* awkward!
Did your skin get better? I just wanted to add that recently I discovered I have reactions to salicylates that causes me to have itchy rashes in my elbow creases, my eyelids and my neck. If I stay away from the food that contains salicylates, it starts clearing up. There are a lot of foods I love that I can no longer eat, but its worth it to have skin that don't itch.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.